# SDR DXTA2023101798170

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0200
- Aircraft time: 4,674 hours, 2,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: CABIN DOOR OPEN CAS AMBER INFLIGHT. WITH CHECK DOOR CAS. AMBER.  PERFORMED INITIAL OPS CHECK OF MED. OPS CHECK FAILED. DOOR OPEN CAS REMAINED ON AFTER CLOSING DOOR. COMPLIED WITHCABIN DOOR RESET IAW CE-680A POH. REPEATED OPS CHECK OF CABIN DOOR IAW CE-680A MM CHAP 52-10-00. OPS CHECK GOOD. CYCLED DOOR SERVERAL TIMES WITH NO FUTHER FAULTS. CYCLED AC PWR, AND REPEATED OPS CHECK. OPS CHECK GOOD. CONTACTED MCC WITH FINDINGS. NO FUTHER ACTION REQUIRED.
